MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X46MM TL15.5MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X46MM TL15.5MM; SCREW, FIXATION, BONE
Model Number 604646S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned and no additional information was available.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.Body of screw remains in patient, head of the screw was discarded.
 
Event or Problem Description
As reported: "the asnis 4.0 was broken during removal surgery.The doctor attempted to remove the broken screw using the extractor for 4.0 mm diameter in the asnis 4.0 extraction set, but the tip of the extractor was also broken (chipped).The broken extractor tip was removed eventually.However, only the head of the screw could be removed and the doctor closed surgical incision while the thread part of the screw was left in the patient's body.Only the shaft of the extractor will be returned from the facility.Broken tip of the extractor and head of the screw were disposed at the hospital after removal.".

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X46MM TL15.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16628349
Report Number0008031020-2023-00120
Device Sequence Number4458202
Product Code HWC
UDI-Device Identifier04546540089823
UDI-Public04546540089823
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number604646S
Device Catalogue Number604646S
Device Lot NumberG21116
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown